# SDR MALA954741

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doublers
- Part number: 2731141001
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, THE LEFT AND RIGHT FLAP ROLLER DOUBLERS WERE FOUND TO BE WORN.  REPAIRS WERE COMPLETED BY REPLACING THE ROLLER DOUBLERS, P/N 27-31141-001, IAW FAC ARP 57-10-9513 AND ARP 57-20-9424.  (M)
